MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/810/080
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cuff tore during use (one week after intubation).No patient injury or clinical affects was reported.
 
Additional Manufacturer Narrative
Other, other text: b3: month and year of event have been provided, day is unknown.D4: lot number, expiration date and h4: device manufacture date is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other text: h3, h6: event methods, evaluation, and conclusion codes: updated.One device was received for investigation.The reported issue was confirmed during visual inspection, which demonstrated that the inflation line had been detached from the pilot balloon.However, no root cause could be identified for this condition.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Complaint information will continue to be monitored and actions assigned as required.

Brand Name
PORTEX TUBES BLUSELECT SUCTIONAID
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17649638
Report Number3012307300-2023-08520
Device Sequence Number6331612
Product Code BTO
UDI-Device Identifier15019517076301
UDI-Public15019517076301
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101/810/080
Device Catalogue Number101/810/080CZ
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/18/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer09/11/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown